Alert archive / California / High Wind Warnings in 2006
High Wind Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Jan 2, 2006, 4:26 PM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2006, 4:26 PM PST (00:26 UTC)
- Expired
- Jan 2, 2006, 6:55 PM PST
- In force
- 2 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 030029 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 426 PM PST MON JAN 2 2006 ...STRONG WINDS CONTINUE ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... .GUSTY SOUTHWEST WINDS CONTINUE ACROSS MANY AREAS OF SOUTHWEST CALIFORNIA IN THE WAKE OF A POWERFUL COLD FRONT THAT MOVED THROUGH THE REGION EARLIER TODAY. THE STRONGEST WINDS WILL CONTINUE TO BE IN THE MOUNTAINS...WHERE WIND GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE EARLY EVENING HOURS. OTHER AREAS UNDER A WIND ADVISORY CAN EXPECT WIND GUSTS OF 40 TO 50 MPH TO CONTINUE THROUGH THE EARLY AFTERNOON. DUE TO THE LOOSENED SOILS FROM THE HEAVY RAINS TODAY... PEOPLE SHOULD BE PREPARED FOR ADDITIONAL DOWNED TREES. CAZ054-030300- /O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/ /O.NEW.KLOX.HW.W.0002.060103T0026Z-060103T0300Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 426 PM PST MON JAN 2 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED THE HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. VERY STRONG AND POTENTIALLY DAMAGING SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS OVER 60 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. TRAVEL ACROSS INTERSTATE 5 THROUGH THE GRAPEVINE WILL CONTINUE TO BE QUITE DANGEROUS THROUGH THE EARLY EVENING HOURS DUE TO THE STRONG AND ERRATIC WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ088-030300- /O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/ /O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/ SANTA CLARITA VALLEY- 426 PM PST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED THE HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 7 PM. AREAS OF SOUTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. WINDS WILL BE STRONGEST THROUGH THE NEWHALL PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ051-052-030300- /O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/ /O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- 426 PM PST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED THE HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. AREAS OF SOUTHWEST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH WILL CONTINUE THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-053-030300- /O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/ /O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- 426 PM PST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED THE HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-030300- /O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/ /O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/ ANTELOPE VALLEY- 426 PM PST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED THE HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 55 MPH WILL CONTINUE THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-041-044-045-047-030300- /O.EXP.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/ /O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/ VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS- 426 PM PST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING. WINDS WILL BLOW STRONGEST THROUGH PASSES AND CANYONS AND OVER THE HIGHER TERRAIN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ034>036-038-039-030300- /O.EXP.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/ /O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- SANTA YNEZ VALLEY-CUYAMA VALLEY-SANTA BARBARA COUNTY SOUTH COAST- 426 PM PST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING. WINDS WILL BLOW STRONGEST NEAR THE OCEAN AND ACROSS HIGHER TERRAIN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ087-030130- /O.EXP.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/ CATALINA ISLAND- 426 PM PST MON JAN 2 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ GOMBERG
1 follow-up statement
000 WWUS76 KLOX 030255 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 655 PM PST MON JAN 2 2006 ...STRONG WINDS CONTINUE ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... .WINDS HAVE BEGUN TO DIMINISH ACROSS MANY PORTIONS OF SOUTHWEST CALIFORNIA EARLY THIS EVENING. HOWEVER...SOUTHWEST WINDS WERE STILL GUSTING TO BETWEEN 40 AND 50 MPH...PROMPTING THE EXTENSION OF THE WIND ADVISORY. CAZ054-030500- /O.CAN.KLOX.HW.W.0002.000000T0000Z-060103T0300Z/ /O.EXB.KLOX.WI.Y.0003.000000T0000Z-060103T0500Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 655 PM PST MON JAN 2 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ088-030400- /O.EXP.KLOX.WI.Y.0003.000000T0000Z-060103T0300Z/ SANTA CLARITA VALLEY- 655 PM PST MON JAN 2 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$ CAZ051-052-030400- /O.EXP.KLOX.WI.Y.0003.000000T0000Z-060103T0300Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- 655 PM PST MON JAN 2 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$ CAZ046-053-030400- /O.EXP.KLOX.WI.Y.0003.000000T0000Z-060103T0300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- 655 PM PST MON JAN 2 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$ CAZ040-041-044-045-047-030400- /O.EXP.KLOX.WI.Y.0003.000000T0000Z-060103T0300Z/ VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS- 655 PM PST MON JAN 2 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$ CAZ034>036-038-039-030400- /O.EXP.KLOX.WI.Y.0003.000000T0000Z-060103T0300Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- SANTA YNEZ VALLEY-CUYAMA VALLEY-SANTA BARBARA COUNTY SOUTH COAST- 655 PM PST MON JAN 2 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$ CAZ059-030500- /O.EXT.KLOX.WI.Y.0003.000000T0000Z-060103T0500Z/ ANTELOPE VALLEY- 655 PM PST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL CONTINUE THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 2, 1:35 PM PST, 2 hours 51 minutes earlier.
Area forecast discussion, Jan 2, 1:35 PM PST, 2 hours 51 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 135 PM PST MON JAN 2 2006 .SHORT TERM (TONIGHT)...COLD FRONT MOVED THROUGH THE AREA TODAY, ALBEIT A FEW HOURS DELAYED, BUT CONDITIONS WERE VERY MUCH AS EXPECTED. A LITTLE SURPRISED AT THE LACK OF AFTERNOON CONVECTION, BUT IT APPEARS THAT AIRMASS IS JUST NOT UNSTABLE ENOUGH. MAY STILL GET AN ISOLATED THUNDERSTORM OR TWO THIS AFTERNOON OR EVENING AS THE COLD CORE MOVES INTO SAN LUIS OBISPO AND MONTEREY COUNTIES. IN ADDITION, MOIST SOUTHWESTERLY FLOW WILL CONTINUE AT LEAST THROUGH THE EVENING SO THE POTENTIAL STILL EXISTS FOR SOME POCKETS OF HEAVY RAIN. THUS, THE FLASH FLOOD WATCH (FOR THE BURN AREAS ONLY) HAS BEEN EXTENDED UNTIL 7 PM TONIGHT. WINDS STILL CRANKING PRETTY GOOD THIS AFTERNOON AND WILL LEAVE UP THE WIND WARNINGS AND ADVISORIES AT LEAST UNTIL 4 PM. WILL REEVALUATE THINGS THEN BUT WOULDNT BE SURPRISED IF WE HAVE TO KEEP THAT GOING ANOTHER COUPLE HOURS. SNOW LEVELS HAVE BEEN RUNNING AT OR ABOVE 7000 FEET MOST OF THE DAY BUT THEY ARE NOW STARTING TO FALL AS COLDER AIR MOVES IN. WITH CONVECTION WE COULD SEE SOME SNOW DOWN AS LOW AS 5000 FEET BUT ANY ACCUMULATIONS SHOULD STAY AT LEAST ABOVE 6000. SHOWERS WILL TAPER OFF OVERNIGHT WITH MOST OF THE PRECIP DONE PRIOR TO SUNRISE ON TUE. .LONG TERM (TUE-SAT)...DRY WEATHER EXPECTED THE REST OF THE WEEK AS HIGH PRESSURE DEVELOPS. TEMPS A LITTLE WARMER TUES MAINLY DUE TO THE INCREASED SUNSHINE. GRADIENTS TURN MODERATELY OFFSHORE WED AND THURS THOUGH UPPER SUPPORT IS MARGINAL AT BEST. THUS, I DONT THINK WIND ADVISORIES WILL BE NEEDED, BUT THE USUAL FAVORED LOCATIONS WILL GET SOME NORTHEAST WIND GUSTS INTO THE 30S. DAYTIME TEMPS WILL BE WARMING UP NICELY, PEAKING IN THE 70S AND EVEN LOW 80S THURS AND FRI BEFORE COOLING OFF OVER THE WEEKEND AS THE HIGH PRESSURE RIDGE BREAKS DOWN AND A WEAK TROF MOVES INTO THE PAC NW. NO RAIN EXPECTED DOWN HERE, JUST SOME COOLER TEMPS. LONGER RANGE GFS REALLY SHOWS NO BIG CHANGES ON THE HORIZON AND KEEPS IT DRY WITH NEAR NORMAL TEMPS OVER SO CAL AT LEAST THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION...COLD FRONT MOVED SE OF THE DISTRICT THIS AFTERNOON...BUT THE UPPER TROF IS STILL GOING TO AFFECT THE REGION THIS EVENING WITH ADDITIONAL SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM. GUSTY S TO SW WINDS WILL PREVAIL THROUGH EARLY EVENING WITH SOME LLWS POSSIBLE MAINLY OVER THE L.A. BASIN. TAF SITES WILL BE GENERALLY MVFR OVERNIGHT BECAUSE OF CIGS BUT SOME VSBYS...ALTHO VFR CONDITIONS AT TIMES CANNOT BE RULED OUT. SOME DENSE FOG IS EXPECTED TO AFFECT KPRB AND KSMX LATER TONIGHT AS WELL WITH LIFR CONDITIONS. BY LATE TUE MORNING AND THRU THE AFTERNOON VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES. && .MARINE...STILL ON TRACK FOR MAJOR SWELL/SURF EVENT ACROSS THE AREA TONIGHT THROUGH TUESDAY. MODELS STILL INDICATE LONG-PERIOD WESTERLY SWELLS BUILDING TO AROUND 20 FEET ACROSS THE OUTER WATERS...AND TO AROUND 10 TO 13 FEET ACROSS THE INNER WATERS. GIVEN THE SWELL HEIGHTS... WILL KEEP THE HIGH SURF ADVISORIES IN EFFECT FOR COASTAL AREAS THROUGH TUESDAY. EXPECTING BREAKERS OF 12 TO 16 FEET N OF POINT CONCEPTION...AND 8 TO 12 FT ALONG W FACING BEACHES S OF POINT CONCEPTION. WITH THE HIGH TIDE LATE TUE MORNING EXPECTED TO REACH 6.0 TO 6.5 FEET...MINOR COASTAL FLOODING WILL BE A CONTINUED THREAT. AS A RESULT...A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH TUE FOR N OF POINT CONCEPTION...AND A COASTAL FLOOD WATCH FOR S OF POINT CONCEPTION. IN THE SHORTER TERM...GUSTY SW WINDS WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS THROUGH MID EVENING. CONDITIONS ARE ALSO FAVORABLE FOR ISOLATED THUNDERSTORMS AND WATERSPOUTS THROUGH EARLY THIS EVENING. ANY THUNDERSTORMS COULD PRODUCE LIGHTNING...HEAVY RAIN...AND GUSTY WINDS. && .LOX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH (SEE LAXFFALOX). HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). COASTAL FLOOD ADVISORY (SEE LAXCFWLOX). COASTAL FLOOD WATCH (SEE LAXCFWLOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...WOFFORD AVIATION/MARINE...SIRARD
Hazardous weather outlook, Jan 2, 9:19 AM PST, 7 hours 7 minutes before
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
In the hours before
Local storm report, Jan 2, 10:43 AM PST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1043 AM PST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM NON-TSTM WND GST 15 N PASADENA 34.38N 118.14W
01/02/2006 96 MPH LOS ANGELES CA MESONET
CHILAO RAWS STATION
&&
MOYERLocal storm report, Jan 2, 12:37 PM PST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1237 PM PST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM TSTM WND DMG CLAREMONT 34.12N 117.72W
01/02/2006 LOS ANGELES CA LAW ENFORCEMENT
DISPATCH RECEIVED 4 SEPARATE REPORTS OF DOWNED TREES AND
POWER LINES.
&&
MEIERThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:26 PM PST | Wind Advisory | LOX | Los Angeles, Santa Barbara | 10 hr |
Nearby
High Wind Warnings in California, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.